A male asked:
i have been taking oratane for a year now, and my hands are red when by my side, and turn back when above my heart, what can i do to reduce redness?
1 doctor answer
A Verified Doctor answered
A US doctor answered Learn more
Here are some...: Whenever possible adverse effects from a drug is suspected, stopping & reusing such drug with caution is the only way to prove if it should be blamed. So, stop oratane and see its prescribing doc for evaluation, observation, and counseling. To get health-related issues cared correctly, follow instructions in http://formefirst.com/eNewsletter06.html.
Answered on Aug 5, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have been sick and my ears stopped up now i am better but my ears still feel the same what can i do to get my ears to open back up
I came on my period as I normally do then I went off for about a week and then I came back on and I have been on now for about 3 weeks so what dyou
What can i do for sciatica pain i have a lp shunt in my back the pain is on the right side into my buttocks
I have been taking prozac for a month then my doctor told me to stop becausethe side effects were really bad when should I start to feel better
I have a bump in my vagina and i hurts when its touched what can i do to get rid off it without going to the doctors
I have shooting pains in my right knee and it hurts to straighten it out after it has been bent for a small time and hard to walk what should i do
My 5 year old daughter constantly has a sore red vagina dr said common in that age not wiping well but no suggestions for prevention what can i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!